# SDR DALA1034705533

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND  MAIN CABIN FLOORBEAM CORRODED ON UPPER SURFACE OF  REPAIR CHORD EXTENDING ONTO ORIGINAL CHORD ON BOTH ENDS, STA 345, RBL 36 TO LBL 18.  REMOVED CORRODED EXISTING REPAIR FLOORBEAM STA 345 CUT OUT FLOORBEAM  FROM LBL 53 TO RBL 36, FABRICATED REPLACEMENT CHORD, LOCATED & DRILLED, TREATED & PRIMED AND INSTALLED REPLACEMENT PARTS AT STA 345, LBL 53 TO RBL 36 IN REF TO SRM 53-00-51, REP 3, FIG 201, PG 201 TO 206 & B757-A-53-01-07 -801-663A-A.
